# SDR SWAA2015012736124

- Difficulty date: January 6, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 29,015 hours, 12,701 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB STATION 92.70 3RD STIFFENER LOWER EDGE CRACKED.  REPAIRED RIB IAW SRM.
